# SDR DXTA2025040702980

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N965QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0419
- Aircraft time: 110 hours, 76 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HARDWARE: THE MAIN ENTRY DOOR LIFT ARM IS NO LONGER ATTACHED, THE SCREW HOLDING THE UPPER AND LOWER LIFT ACTUATOR ARMS TOGETHER HAS BACKED OUT COMPLETELY.  THE SCREW AND TWO NYLON WASHER HAVE BEEN RECOVERED FROM THE RAMP. CORRECTIVE ACTION: DUE TO LIFT ARM SCREW NO LONGER BEING ATTACHED. RECOVERED AND INSTALLED SCREW AND NYLON WASHERS. INSTALLED CUSTOMER SUPPLIED RETAINING RING P/N:MS16625-4031 ALL WORK DONE IN REF WITH CE-680A AMM 52-15-15 OPERATIONAL CHECK GOOD NO DEFECTS NOTED.
